Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some limiting cases of the $G$-transformation

Authors: H. L. Gray and W. R. Schucany
Journal: Math. Comp. 23 (1969), 849-859
MSC: Primary 65.55; Secondary 41.00
MathSciNet review: 0260172
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper some new nonlinear transformations are introduced. They arise from considering the limit of the $G$-transformation as a particular parameter approaches its limiting value. The primary purpose of these transformations is to increase the rate of convergence of an improper integral. However, by introduction of an iteration method it is shown that they may also be used to produce approximating functions for the tail of an improper integral. Several examples are included.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55, 41.00

Retrieve articles in all journals with MSC: 65.55, 41.00

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society